Deprecated: The each() function is deprecated. This message will be suppressed on further calls in /home/hairsite/public_html/hair-loss/functions.php on line 155
Hair Loss Forum -

March 2017 - Trending Topics in our new forum

 Stem cell hair restoration results - Dr. Cole vs Histogen vs RepliCel.
 Dr. Paul Kemp, CEO of HairClone answers questions about follicle banking.
 RepliCel year 2017 forecast for RCH-01 cell based hair regeneration.
 Dr. Cole to start stem cell hair restoration trial in the US.
 Dr. Umar's 6500 grafts life saving repair procedure for transplant victim.
 FUE donor harvesting, what you must know when choosing a clinic.
 Dr. Koray Erdogan raises the standard in FUE artistry skills.
 Dr. Arvind on how to formulate your own toxic free shampoo.
 Conference & FREE hair restoration consultations; cities worldwide.

This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics that you are interested in. All contents and discussions have been transferred to our new forum at
  HairSite New Forum

Log in | User | Register

AVODART Experience (Drugs & Medications)

posted by mbrook, 18.07.2010, 11:32

Thank you MJ2003. I feel I have a moral obligation to share my experience.

I have used hairloss treatments since 1996, starting with minox 2% then 5% (stopped due to the mess) and propecia in 2005. In June 2009 I started with 0.5 Avodart(Brand).
That first week I had an outbreak of shingles. Nothing unusual as this had been going on since 2005. I was waking up with joint pain and loss of energy. I began to feel slightly anxious and depressed, I put this down to the hairloss and something that would pass.

My profession requires me to be presented at a good physical level. I eat a consistently balanced diet and workout 5/6 times a week. My muscle quality was detriorating and my workouts less vigourous. I gained weight, something I attributed to the decrease in workout intensity. I just thought I was 'going through the motions,' and it would pass. My blood pressure had always been stable and was now elevated along with my resting heart rate. I put this down to less vigor and intensity in my workouts. (A cardiologist had suggested that dutasteride reduces the size of the prostate and overall muscle mass. The body responds with an excess production of adrenaline and other chemicals as a protective mechanism).

I continued through the weeks and I was still feeling the same, generalized joint pain, shingles outbreaks, sad, no energy, loss of sex drive, although I was now ejaculating a brown fluid and the only thing i had to keep me going were my new breasts!

With regard to my hairloss - who knows if I made a difference, or slowed it down. All I know is that I continued to lose it. I have used drugs and alcohol to detach from the feelings and emotions of hairloss. I have spent upwards of £50,000 on rehabilitation (now clean 3 years). That money could have probably strengthened my hair with an accredited hair transplant professional.

I recognize that denial of reality is a symptom of any addiction, whether it is to drugs, alcohol or external appearance.

Again, I would like to thank MJ2003 and all the other contributors as this thread was the catalyst in my further research to the complications of Avodart.
Today, I have not taken a tablet.




mbrook is located in [NA] and he is available to meet: NO


Complete thread:

120100 Postings in 12546 Threads, 6041 registered users
Hair Loss Forum | Admin contact

 
This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics. All contents and discussions have been transferred to
HairSite New Forum

Disclosure: This is an advertising site for our paid sponsors & advertisers. The contents, videos & photos on HairSite are provided by paid sponsors and are not endorsed by HairSite in any way. The recommendations, results, and representations made by our sponsors/advertisers do not reflect the opinions of HairSite. This site is to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations or complaint cases; comments of such nature, including external links, may be removed from the forum. Notify hairsite@aol.com any false, defamatory, misleading or inappropriate user generated contents for immediate removal from the forum. Also read Terms of Use & Privacy Statement |  HairSite advertisers: ASMED | Dr. Bhatti | Dr. Bisanga | Dr. Cole | Dr. Hakan Doganay | Dr.Epstein | Dr. Jones | Dr. Halder | Hasson & Wong | Dr. Klein | Dr. Madhu | Dr. Mwamba | Dr. Donald Ng| Dr. Poswal | Dr. Rahal | Dr. Razack | Dr. Reddy | Dr. Umar | Dr. Woods | DHI Global | HDC Clinic | |Lasercomb | Reviva Clinic | Ziering Medical|